# SDR CALA2025042804260

- Difficulty date: April 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,238 hours, 9,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD SHIELD CORROSION AROUND NUTPLATES AT LOWER SURFACE REF AAR N/R 9955164 ESFR ENTERED. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FWD SHIELD PER SRM 51-40-02-0G-0 AND DWG# 146A0081.
